# SDR VNAA0002014

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9467 - ABORTED TAKE OFF AFTER RECEIVING A LEFT AND RIGHT LOW FUEL PRESSURE CAS MESSAGE WHEN CROSS FEEDING.  WHILE TAXIING, THE MESSAGE CLEARED, THE CREW THEN ATTEMPTED ANOTHER TAKEOFF.  FLIGHT 9467 DEPARTED WITHOUT FURTHER INCIDENT.
